Cheers for the reply, my problem is that each time I try a new supplement it upsets my stomach= lots of gas and I could crap through the eye of a needle! I'm just wondering if there's some kind of acclimatization-type process to adjust to new supplements, or if I'm stuck with a sensitive stomach, and I'm wasting my money buying these types of supplements (l-carnitine, l-arginine, creatine, )
If this helps, I was looking through the Tcell forums ('What supplements do the alpha's take?') and saw this from MODOK. Similar situation- he chucks up; I shit it all out.
"yeah, I've tried peri-workout stuff several times, with several different products. The result with the better products (Surge, Vitargo, etc.) Huge insulin surge, followed immediately by sweaty palms, hypoglycemia, and vomit. Every time.
I understand the science, but in real life, I can't spike my insulin in the middle of a workout...I've got too much sympathetic ns stimulation going on. They are very good products, I am sure, I just can't take them."